Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 14, NWS Atlanta, GA

February 21, 2014Catoosa County, Dade County, Walker County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Feb 21, 2014, 12:57 AM EST for Catoosa County, Dade County, Walker County, Georgia. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 21, 2014, 12:57 AM EST (05:57 UTC)
Expired
Feb 21, 2014, 1:45 AM EST
In force
48 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Catoosa County, GA, Dade County, GA, Walker County, GA

The radar

The Northeast Alabama radar (KHTX), 90 km from the middle of the area, began a volume at 05:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 21, 1:40 AM ESTTSTM WND DMGRinggold, GAMULTIPLE TREES DOWN NEAR RINGGOLD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 20, 10:47 PM ESTTornado WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.0 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2014-02-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2014-02-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-271 J/kg
Mixed-layer LCL
1301 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
279 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

574 
WUUS52 KFFC 210557
SVRFFC
GAC047-083-295-210645-
/O.NEW.KFFC.SV.W.0014.140221T0557Z-140221T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1257 AM EST FRI FEB 21 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CATOOSA COUNTY IN NORTHWEST GEORGIA
  NORTHERN DADE COUNTY IN NORTHWEST GEORGIA
  NORTH CENTRAL WALKER COUNTY IN NORTHWEST GEORGIA

* UNTIL 145 AM EST

* AT 1254 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
  TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  12 MILES NORTH OF FORT OGLETHORPE TO LOOKOUT MOUNTAIN TO TRENTON...
  MOVING NORTHEAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CHICKAMAUGA AND RINGGOLD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EST FRIDAY MORNING FOR
NORTHERN GEORGIA.

&&

LAT...LON 3499 8498 3498 8498 3497 8499 3491 8501
      3491 8502 3489 8501 3486 8505 3486 8506
      3483 8508 3481 8558 3499 8547
TIME...MOT...LOC 0557Z 244DEG 42KT 3513 8516 3500 8529
          3491 8543

$$
1 follow-up statement
861 
WWUS52 KFFC 210615
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
115 AM EST FRI FEB 21 2014

GAC083-210625-
/O.CAN.KFFC.SV.W.0014.000000T0000Z-140221T0645Z/
DADE GA-
115 AM EST FRI FEB 21 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DADE COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM HAS MOVED OUT OF THE COUNTY.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EST FRIDAY MORNING FOR
NORTHERN GEORGIA.

LAT...LON 3499 8498 3497 8499 3491 8501 3491 8502
      3489 8501 3486 8507 3483 8508 3482 8545
      3488 8544 3499 8536
TIME...MOT...LOC 0615Z 244DEG 42KT 3522 8493 3509 8506
          3500 8520

$$

GAC047-295-210645-
/O.CON.KFFC.SV.W.0014.000000T0000Z-140221T0645Z/
WALKER GA-CATOOSA GA-
115 AM EST FRI FEB 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM EST
FOR CATOOSA AND NORTH CENTRAL WALKER COUNTIES...

AT 113 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 18 MILES NORTH OF SALEM TO 8 MILES NORTHEAST OF
GRAYSVILLE TO LAKEVIEW..MOVING NORTHEAST AT 50 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO INDIAN
SPRINGS AND RINGGOLD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EST FRIDAY MORNING FOR
NORTHERN GEORGIA.

&&

LAT...LON 3499 8498 3497 8499 3491 8501 3491 8502
      3489 8501 3486 8507 3483 8508 3482 8545
      3488 8544 3499 8536
TIME...MOT...LOC 0615Z 244DEG 42KT 3522 8493 3509 8506
          3500 8520

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 9:55 PM EST, 3 hours 2 minutes earlier.

Area forecast discussion, Feb 20, 9:55 PM EST, 3 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
955 PM EST THU FEB 20 2014

.UPDATE...

MADE SOME MINOR TWEAKS TO GRIDS BUT OVERALL TRENDS ARE THE SAME SO
DO NOT PLAN AN UPDATE TO ZONES. STILL DEFINITELY CONCERNED ABOUT
SEVERE POTENTIAL OVERNIGHT. DEWPOINTS ARE A LITTLE DRY AND CAPE
HAS DROPPED OFF...BUT EXPECT THAT THERE WILL BE ENOUGH LIFTING
WITH THE FRONT ITSELF THAT IT WILL ADVECT ITS OWN CAPE IN.
DAMAGING WINDS REMAIN THE MAIN THREAT BUT OF COURSE WILL NOT MOVE
INTO EXTREME NORTHWEST GEORGIA UNTIL NEAR MIDNIGHT BUT MAINLY
AFTER.

TDP

&&

.PREV DISCUSSION... /ISSUED 653 PM EST THU FEB 20 2014/

PREV DISCUSSION... /ISSUED 247 PM EST THU FEB 20 2014/

SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
WAVE ACROSS THE PLAINS THIS AFTERNOON LIFTS INTO THE UPPER MID WEST
TONIGHT AS A CLOSED UPPER LEVEL LOW WHILE A COLD FRONT PUSHES ACROSS
THE SOUTHEAST. IT IS THIS COLD FRONT THAT IS THE FOCUS OF THE SHORT
TERM. MODELS ARE IN GOOD AGREEMENT ON THE TIMING AND FORECAST GRIDS
ARE HEAVILY DEPENDENT ON THE HRRR AND LOCAL WRF. TIMING
WISE...SHOULD SEE THE SQUALL LINE APPROACH NW GEORGIA AROUND
06Z...MOVE ACROSS THE ATL METRO AREA IN THE 08-11Z TIME FRAME AND
THROUGH THE CSG AND MCN AREA IN THE 11Z TO 13Z TIME FRAME. SHOWERS
AND THUNDERSTORMS SHOULD EXIT THE CWA BY THE AFTERNOON ON FRIDAY.

SIMILAR LOOKING SEVERE POTENTIAL FOR TONIGHT AS HAS BEEN ADVERTISED
PREVIOUSLY. GFS MUCAPE STILL AROUND 300-400J/KG WHILE THE NAM
INDICATES VALUES UP TO 800 J/KG BUT THAT MAY BE OVERDONE. ALTHOUGH
THE INSTABILITY /AT LEAST IN TERMS OF THE GFS/ IS A BIT ON THE LOWER
SIDE...THE LOW LEVEL SHEAR REMAINS IMPRESSIVE WITH THIS...ABOUT 45
KTS IN THE NAM AND 50KTS IN THE GFS. THE MAIN THREAT REMAINS
DAMAGING WINDS WITH THE SQUALL LINE TONIGHT AND KEEP IN MIND TREES
THAT WERE WEAKENED FROM THE RECENT ICE EVENT WILL BE MORE SUSCEPTIBLE
TO THE WIND TONIGHT AS THE SQUALL LINE MOVES THROUGH. NAM IS SHOWING
AN STP VALUE AROUND 2 WHILE THE GFS STP VALUE IS RIGHT AROUND 1.
ALTHOUGH THE MAIN THREAT CONTINUES TO THE BE DAMAGING WINDS WITH THE
SQUALL LINE...GIVEN SUCH STRONG LOW LEVEL SHEAR...THERE IS THE
POTENTIAL FOR ISOLATED TORNADOES WITH THIS EVENT. IF A TORNADO WERE
TO DEVELOP...GIVEN THIS SITUATION IT WOULD LIKELY BE QUICK TO SPIN
UP AND FAIRLY SHORT LIVED IN DURATION. THAT SAID...FOLKS NEED TO BE
PREPARED TO ACT QUICKLY IF SOMETHING SHOULD DEVELOP. BEST TIMING FOR
SEVERE STORMS STILL REMAINS IN THE 06-09Z TIME PERIOD. AFTER
THAT...THE INSTABILITY DECREASING TOWARDS SUNRISE AND STORMS SHOULD
WEAKEN. STILL FORECASTING ABOUT AN INCH OF RAIN ACROSS NORTH GEORGIA
WITH THIS QUICK MOVING SYSTEM. WITH THE RAIN EXPECTED TO FALL IN A
SHORT PERIOD OF TIME...RIVERS MAY QUICKLY RISE SO WILL HAVE TO
CONTINUE TO MONITOR FOR ISOLATED RIVER FLOODING.

BEHIND THE FRONT THAT WILL MOVE THROUGH TONIGHT INTO FRIDAY
MORNING...HIGH PRESSURE BUILDS IN AND KEEPS THE AREA DRY THROUGH THE
REMAINDER OF THE SHORT TERM. THE COLD FRONT WILL HELP TO PUSH OUR
LOW TEMPS SATURDAY MORNING BACK TOWARDS NORMAL.

11

LONG TERM /SATURDAY THROUGH THURSDAY/...
MINIMAL CHANGES MADE TO THE EXTENDED FORECAST GRIDS AT THIS TIME.
MEDIUM RANGE MODEL TRENDS HAVE NOT SHOWN SIGNIFICANT DEPARTURES FROM
PREVIOUS RUNS. PLEASE SEE PREVIOUS LONG TERM FORECAST DISCUSSION
BELOW.

20

LONG TERM FORECAST DISCUSSION...
/ISSUED 415 AM EST THU FEB 20 2014/
BEHIND FRIDAY'S COLD FRONT... ECMWF AND GFS SHOW A COOL DOME OF
HIGH PRESSURE BUILDING OVER THE FORECAST AREA FRIDAY NIGHT... AND
SHOULD DOMINATE THROUGH SATURDAY. THE RIDGE DOES SLIP EAST AND
ESTABLISH A LIGHT/WARM SOUTHERLY WIND FLOW BY SATURDAY AFTERNOON.
THIS WILL ALLOW A NICE WARM-UP INTO THE 60S ON SATURDAY.

BOTH MODELS SHOW A WEAK UPPER DISTURBANCE IN THE NEARLY ZONAL FLOW
ALOFT TRAVERSING THE AREAS AND INTERACTING WITH AN OLD FRONTAL
BOUNDARY ACROSS SOUTH GEORGIA. THIS SPREADS SOME ISOLATED TO LOW
SCATTERED SHOWERS INTO THE FORECAST AREA ON SUNDAY...WITH THE GREATER
RAIN CHANCES EXPECTED ACROSS PARTS OF CENTRAL GEORGIA ON SUNDAY.
STILL GOOD AGREEMENT ON A REINFORCING COLD FRONT PUSHING ACROSS
THE AREA SUNDAY NIGHT... WITH A DRY FORECAST ON TAP FOR MONDAY.
BOTH MODELS SHOW AN ACTIVE NEARLY ZONAL FLOW ALOFT INTERACTING
WITH A WEAK FRONTAL BOUNDARY MEANDERING ACROSS THE AREA ON TUESDAY
AND WEDNESDAY. STILL SOME UNCERTAINTY ON JUST WHERE BEST RAIN
CHANCES WILL SET UP... SO WILL JUST SHOW A SLIGHT CHANCE OF
SHOWERS ALL ZONES FOR NOW. LACK OF INSTABILITY AND WIND SHEAR WILL
WARRANT JUST WORDING FOR SHOWERS WITH NO THUNDERSTORMS EXPECTED AT
THIS TIME.

39

AVIATION...
00Z UPDATE...
VFR THIS EVENING WITH MVFR BUILDING IN AFTER MIDNIGHT FOR MOST
TAFS WITH MOST PLACES DROPPING TO IFR AT LEAST TEMPORARILY BY
AROUND 08-09Z. SQUALL LINE WITH TSRA WILL PUSH THROUGH THE
AREA...BETWEEN 08-10Z FOR METRO TAFS AND A COUPLE OF HOURS LATER
FURTHER SOUTH AND EAST...WITH -SHRA AND IMPROVING CIGS THROUGH
THE MID-MORNING HOURS. EXPECT VFR AFTER 15Z NORTH...16-17Z SOUTH.
SSW WINDS TO START THE PERIOD WITH LOW-END GUSTS...SHIFTING TO W
TO NW AFTER THE FRONT PUSHES THROUGH BEHIND THE SQUALL LINE
10-15G20-24KT THROUGH MOST OF THE DAY...DIMINISHING AFTER 00Z.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM-HIGH ON CIG HEIGHTS...MEDIUM ON TIMING.
HIGH ON OCCURRENCE OF TSRA...MEDIUM-HIGH ON TIMING.
MEDIUM-HIGH ON WINDS.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          51  62  34  67 /  90 100   5  10
ATLANTA         48  58  38  64 / 100  80   5  10
BLAIRSVILLE     46  54  30  62 / 100  70   5  10
CARTERSVILLE    48  59  31  66 / 100  60   5  10
COLUMBUS        52  60  38  67 / 100 100   5  10
GAINESVILLE     48  60  36  66 / 100 100   5  10
MACON           56  63  33  68 /  70  90   5  10
ROME            48  60  29  65 / 100  40   5  10
PEACHTREE CITY  50  60  29  67 / 100  90   5  10
VIDALIA         61  66  44  68 /  30 100  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Feb 20, 4:32 AM EST, 20 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 AM EST THU FEB 20 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-210945-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
432 AM EST THU FEB 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...SLIGHT CHANCE OF SEVERE THUNDERSTORMS TONIGHT...

WEATHER HAZARDS EXPECTED...

DAMAGING WINDS FROM A POSSIBLE SQUALL LINE WILL BE THE MAIN
THREAT TONIGHT. ISOLATED TORNADOES ARE ALSO POSSIBLE.

DISCUSSION...

A LINE OF SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF A COLD
FRONT AND PUSH ACROSS NORTH AND INTO CENTRAL GEORGIA LATE TONIGHT.
ESTIMATED TIMING OF A POTENTIAL SQUALL LINE IS INTO NORTHWEST
GEORGIA BETWEEN MIDNIGHT AND 2 AM... THE ATLANTA METRO AREA
BETWEEN 3 AM AND 5 AM... THEN ACROSS CENTRAL GEORGIA THROUGH NOON
ON FRIDAY. STRONG WIND SHEAR AND MODERATE INSTABILITIES WILL
LIKELY SUPPORT ISOLATED STRONG TO SEVERE STORMS TONIGHT. THE
GREATER SEVERE WEATHER THREAT WILL BE MAINLY NORTH OF A LA GRANGE
TO ATLANTA TO GAINESVILLE LINE... AND MAINLY BETWEEN MIDNIGHT AND
6 AM FRIDAY MORNING. ALL INTEREST ACROSS NORTH AND CENTRAL
GEORGIA SHOULD CLOSELY MONITOR THIS POTENTIALLY DANGEROUS WEATHER
SYSTEM AS IT DEVELOPS TODAY AND PUSHES INTO THE AREA TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SCATTERED THUNDERSTORMS WILL BE POSSIBLE ALONG AND AHEAD OF A COLD
FRONT PUSHING ACROSS CENTRAL GEORGIA FRIDAY MORNING. THE COLD
FRONT AND ASSOCIATED CONVECTION WILL PUSH SOUTH AND EAST OF THE
AREA BY FRIDAY AFTERNOON.

BEHIND FRIDAY'S COLD FRONT... NO OTHER HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE LATEST INFORMATION THIS AFTERNOON FOR
POSSIBLE ACTIVATION ACROSS AT LEAST NORTH GEORGIA TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 12:28 AM ESTSevere Thunderstorm WarningFFCDade, Walker32 min
Feb 21, 1:44 AM ESTSpecial Weather StatementFFCChattooga31 min
Feb 21, 1:51 AM ESTSpecial Weather StatementFFCCatoosa, Murray, Walker, Whitfield39 min
Feb 21, 2:07 AM ESTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Murray, Walker, Whitfield38 min
Feb 21, 2:28 AM ESTSpecial Weather StatementFFCBartow, Floyd, Polk47 min
Feb 21, 2:37 AM ESTSpecial Weather StatementFFCGordon23 min
Feb 21, 2:45 AM ESTSevere Thunderstorm WarningFFCBartow, Floyd45 min
Feb 21, 2:46 AM ESTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray44 min
Feb 21, 3:34 AM ESTSevere Thunderstorm WarningFFCHenry, Pike, Spalding41 min
Feb 21, 3:40 AM ESTSpecial Weather StatementFFCBartow, Dawson, Fannin, Gilmer, Lumpkin, Pickens and 1 more65 min
Feb 21, 3:46 AM ESTSpecial Weather StatementFFCTroup44 min
Feb 21, 4:08 AM ESTSpecial Weather StatementFFCHarris, Muscogee, Talbot52 min
Feb 21, 4:26 AM ESTSpecial Weather StatementFFCCherokee, Cobb, Paulding49 min
Feb 21, 4:34 AM ESTSpecial Weather StatementFFCDouglas26 min
Feb 21, 4:48 AM ESTSpecial Weather StatementFFCDawson, Lumpkin, Towns, White27 min
Feb 21, 4:55 AM ESTSpecial Weather StatementFFCLamar, Monroe, Upson65 min
Feb 21, 5:03 AM ESTSpecial Weather StatementFFCForsyth, Hall42 min
Feb 21, 5:11 AM ESTSpecial Weather StatementFFCMacon, Schley49 min
Feb 21, 5:17 AM ESTSpecial Weather StatementFFCHarris, Talbot58 min
Feb 21, 5:22 AM ESTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Stewart, Webster68 min
Feb 21, 5:37 AM ESTSpecial Weather StatementFFCJasper, Putnam53 min
Feb 21, 5:41 AM ESTSpecial Weather StatementFFCGreene, Jasper, Morgan, Putnam49 min
Feb 21, 5:42 AM ESTRiver Flood WarningFFCDade21 hr
Feb 21, 5:59 AM ESTSpecial Weather StatementFFCCrisp, Dooly, Sumter46 min
Feb 21, 6:11 AM ESTSevere Thunderstorm WarningFFCSumter34 min
Feb 21, 6:21 AM ESTSpecial Weather StatementFFCBibb, Crawford, Peach, Taylor54 min
Feb 21, 6:25 AM ESTSpecial Weather StatementFFCMacon, Schley50 min
Feb 21, 6:43 AM ESTSpecial Weather StatementFFCJones, Monroe, Putnam32 min
Feb 21, 6:50 AM ESTSpecial Weather StatementFFCCrisp, Dooly, Sumter40 min
Feb 21, 7:10 AM ESTSpecial Weather StatementFFCBaldwin, Hancock, Taliaferro, Warren, Wilkes, Wilkinson35 min
Feb 21, 7:11 AM ESTSpecial Weather StatementFFCBleckley, Houston, Twiggs49 min
Feb 21, 7:15 AM ESTSpecial Weather StatementFFCPutnam15 min
Feb 21, 7:42 AM ESTSpecial Weather StatementFFCBleckley, Glascock, Hancock, Taliaferro, Warren, Washington and 2 more48 min
Feb 21, 8:02 AM ESTSpecial Weather StatementFFCDodge43 min
Feb 21, 8:23 AM ESTTornado WarningFFCJohnson, Laurens37 min
Feb 21, 8:48 AM ESTTornado WarningFFCEmanuel, Jefferson, Johnson27 min
Feb 21, 8:52 AM ESTSpecial Weather StatementFFCEmanuel, Montgomery, Telfair, Toombs, Treutlen, Wheeler38 min
Feb 21, 9:28 AM ESTSpecial Weather StatementFFCToombs32 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.